Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Advice on creatinine intake - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Kidney Conditions
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   hello , im 18 years old male , i have been working out for 4 years and i take supplement as protein creatine arginine...
i had a blood test yesterday its called cpc something like that...(creatinine) the level was 1.2 and the doctor told me that i should stop taking Creatine for 1 year
Is that true ?
Doctor :   Hi
Doctor :   Dr xxxx here
User :   hi
Doctor :   Yes
Doctor :   It means your creatinine values have shooted up
User :   is it danger ?
Doctor :   It mainly due to protein supplemnts in excess
Doctor :   The excess supplemntation will not be used up by muscles leading to deposits in body which will exert pressure on kidneys
User :   Can i only keep taking a protein powder in less amounts ?
Doctor :   And if left untreated will result in damages to kidney
Doctor :   No
Doctor :   Should have to stop until values turns normal
Doctor :   And for yoru age willnot require supplements
Doctor :   Are you into full time body building?
User :   1.30 hours a day
User :   hour*
Doctor :   Then you will not require any supplements
Doctor :   Better start on helathy food supplements
Doctor :   And with plenty vegetables and fruits with reduced meat consumption till your values turn normal
Doctor :   Though teh values are slightly raised will have to take precaution sto avoid further raise which could result damaging the kidneys
Doctor :   So better prevent before
Doctor :   And also dont go by advises givrn by protein supplemnt they do have anabolic streoids in them too
Doctor :   Bye for now
User :   how can i treat it
Doctor :   Hi
User :   hi
Doctor :   All needed is withdrawal
Doctor :   And avoid high protein diet
Doctor :   Avoid meat/ nuts and fatty foods
Doctor :   You will be fine
User :   when should i take the blood test again ?
Doctor :   Required you give soem time for reversal of effects
Doctor :   Yes after a month
User :   and what do you mean by anabolic steroid inside them ?!
Doctor :   They help building muscles faster
Doctor :   They rapidly promaotr growth of all tissues
User :   but protein supplements are natural !
Doctor :   Resulting in excess production off crreatinine
Doctor :   Its always specfiied sop
Doctor :   *so
User :   i have some kind of dizziness since a week
User :   but its starting to bother me
Doctor :   Did you refrain from workouts
User :   when i lay back i feel dizzy
User :   i dont have any pain in my ears
Doctor :   Probably should be withdrawal effects
Doctor :   Just take ample rest avoid sternous workouts
User :   my friends have been taking anabolic steroids for a year
User :   they didnt have any side effect
User :   how come ?
Doctor :   It doesnt affect everyone
Doctor :   Some peoplke do overreact to it
Doctor :   So avoid if not suiting you
Doctor :   BYe for now
Question is related to
Lab Tests
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor